See Alike in...

Alike App

Browser

plombir

368d

I'm on a heavy Psychiatric medication. I personally belive that I am on medication initially due to a doctor's malpractice. (sadly, me and many other patients parents at the time have not sued the hospital. I pray they get taken down soon) I have this instinctual feeling in my head and heart that I can get off them. I will be doing this over a course of 8 months. maybe I'll be good news

    • faexay

      368d

      Good luck. Please be careful and have someone (ideally someone that lives with you and knows your struggles) to keep an eye on you. Even if medication isn't needed, getting off of them can have bad effects even when it's done right

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion